# SDR NACA2024040900001

- Difficulty date: April 9, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 75,273 hours, 19,026 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Door
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Apu Intake
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU DOOR EICAS MESSAGE. APU DOOR REMAINS OPEN.  REMOVED AND REPLACED C868, PERFORMED APU OPS CHECK IAW 49-11-00 OPS CHECK GOOD.
